# SDR CALA2020092601135

- Difficulty date: September 23, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 27,392 hours, 2,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0204666101
- Condition: Damaged
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN GALLEY NR 1 FLOOR PROXIMITY EMERGENCY LIGHT ASSY FOUND DAMAGE (P/N:0204666-101), REF NON-ROUTINE NR 9416637.  ORIGINATED BY EMP V903217, SPEC NR B787-33-3-0001.  PERFORMED BY EMP V903217.  REPLACED THE GALLEY NR 1 FLOOR PROXIMITY EMERGENCY LIGHT ASSY AND TEST FOUND PASS, AS PER AMM B787-A-33-51-06-00A-520A-A AND AMM B787-A-33-51-06-00A-720A-A REV.140.  LAMP P/N:0204666-101 ROBBED FROM A/C 0951.
